uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the behaviour near expiry for multi-dimensional American options
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2008 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 339, 644-654 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 339, 644-654 p.
National Category
URN: urn:nbn:se:uu:diva-163389DOI: 10.1016/j.jmaa.2007.06.068OAI: oai:DiVA.org:uu-163389DiVA: diva2:463837
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2011-12-12

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1016/j.jmaa.2007.06.068

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 147 hits
ReferencesLink to record
Permanent link

Direct link